×

zbMATH — the first resource for mathematics

Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné. (French) Zbl 0146.31103

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. ANDREOTTI et E. VESENTINI, Théorèmes fondamentaux de la théorie des espaces holomorphiquement complets, Séminaire Ehresmann, 1962/1963, Dép. Math. Fac. Sc., Paris.
[2] S. BANACH, Théorie des opérations linéaires, Warszawa, 1932. · JFM 58.0420.01
[3] N. BOURBAKI, Variétés, Fascicule de Résultats I, à paraître Hermann édit., Paris.
[4] H. CARTAN, Sur LES matrices holomorphes de n variables complexes, Journal de Math. pures et appliquées, t. 19, 1940, 1-26. · JFM 66.0385.03
[5] H. CARTAN, Idéaux de fonctions analytiques de n variables complexes, Appendice, Annales Scientifiques de l’Ecole Normale Sup., t. 61, 1944, 149-197. · Zbl 0035.17103
[6] H. CARTAN, Idéaux et modules de fonctions analytiques de variables complexes, Bulletin de la Soc. Math. de France, t. 78, 1950, 28-64. · Zbl 0038.23703
[7] H. CARTAN, Funzioni e varietà complesse, Faisceaux analytiques cohérents, Cours au Centro Internazionale Matematico Estivo, 1964, Roma.
[8] H. CARTAN et J. P. SERRE, Un théorème de finitude concernant LES variétés analytiques complexes compactes, C. R. Acad. Sc. Paris, t. 237, 1953, 128-130. · Zbl 0050.17701
[9] Wei Liang CHOW und B. L. Van der WAERDEN, Uber zugeordnete formen und algebraischen mannigfaltigkeiten, Math. Annalen, t. 113, 1937, 692-704. · Zbl 0016.04004
[10] A. DOUADY, Espace des sous-modules d’un module de Banach, C. R. Acad. Sc., Paris, t. 258, 15 juin 1964, 5783-5785. · Zbl 0173.41201
[11] A. DOUADY, Le problème des modules pour LES variétés analytiques complexes (d’après M. kuranishi), Séminaire Bourbaki,n° 277, déc. 1964, Institut Henri Poincaré, Paris. · Zbl 0191.38002
[12] H. GRAUERT, Ein theorem der analytischen garbentheorie und die modulräume komplexer structuren, Publ. Math. Institut des Hautes Etudes Scientifiques, 5, 1960, P.U.F. édit., Paris. · Zbl 0100.08001
[13] H. GRAUERT und R. REMMERT, Komplexe Räume, Math. Annalen, t. 136, 1958, 245-318. · Zbl 0087.29003
[14] A. GROTHENDIECK, Théorie de Fredholm, Bulletin de la Soc. Math. de France, t. 84, 1956, 319-384. · Zbl 0073.10101
[15] A. GROTHENDIECK, Techniques de construction et théorèmes d’existence en géométrie algébrique, IV: LES schémas de Hilbert, Séminaire Bourbaki,n° 221, mai 1961, Institut Henri Poincaré, Paris. · Zbl 0236.14003
[16] A. GROTHENDIECK, Techniques de constructions en géométrie analytique IX, Quelques problèmes de modules, Sém. H. Cartan, 1960/1961, Ecole Normale Sup., Paris.
[17] R. GUNNING and H. ROSSI, Analytic functions of several complex variables, Prentice Hall édit., U.S.A., 1965. · Zbl 0141.08601
[18] HILLE and PHILLIPS, Functional analysis and semi-groups, Colloquium A.M.S. édit., 1957. · Zbl 0078.10004
[19] Ch. HOUZEL, Géométrie analytique locale I à IV, Sém. H. Cartan, 1960/1961, Ecole Normale Sup., Paris. · Zbl 0121.15906
[20] W. KAUP, Infinitesimale transformationengruppen komplexer Räume, Math Annalen, t. 160, 1965, 72-92. · Zbl 0146.31102
[21] H. KERNER, Ueber die automorphismengruppen kompacter komplexer Räume, Archiv. Math., t. 11, 1960, 282-288. · Zbl 0112.31205
[22] K. KODAIRA and C. SPENCER, On the deformations of complex analytic structures, Annals of Math., t. 67, 1958, 328-460. · Zbl 0128.16901
[23] K. KODAIRA, L. NIRENBERG and D. C. SPENCER, On the existence of deformations of complex analytic structures, Annals of Math., t. 68, 1958, 450-459. · Zbl 0088.38004
[24] M. KURANISHI, On the locally complete families of complex analytic structures, Annals of Math., t. 75, 1962, 536-577. · Zbl 0106.15303
[25] S. LANG, Introduction to differentiable manifolds, Interscience Publishers édit., 1962. · Zbl 0103.15101
[26] B. MALGRANGE, Lectures on the theory of functions of several complex variables, Tata Institute, Bombay, 1958. · Zbl 0184.10903
[27] J.-P. SERRE, Faisceaux algébriques cohérents, Annals of Math., t. 61, 1955, 197-278. · Zbl 0067.16201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.